# SDR P5CA2020051300160

- Difficulty date: May 12, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,142 hours, 21,429 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 11504061
- Part serial: 06600489
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CARGO A/C EICAS MESSAGE DISPLAYED AFTER BLOCK OUT.( REMOVED AND REPLACED AUX ZONE TEMP CONTROLLER IAW AMM 21-61-12, OPS CHECK GOOD AT THIS TIME.  )
